Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 154, NWS La Crosse, WI

October 3, 2006Jackson County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Oct 3, 2006, 8:11 PM CDT for Jackson County, Trempealeau County, Wisconsin. It was in force for 79 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 3, 2006, 8:11 PM CDT (01:11 UTC)
Expired
Oct 3, 2006, 9:30 PM CDT
In force
79 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Jackson County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 70 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 3, 8:29 PM CDTHAIL 1Eleva, WIQUARTER SIZED HAIL REPORTED BY SHERIFF DEPARTMENT...ALONG WITH WIND GUSTS TO 40 MPH.
Oct 3, 8:54 PM CDTHAIL 0.75Osseo, WI
Oct 3, 8:56 PM CDTHAIL 14 Se Osseo, WIQUARTER SIZED HAIL.
Oct 3, 9:10 PM CDTHAIL 2.5Northfield, WI
Oct 3, 9:13 PM CDTHAIL 1Alma Center, WIQUARTER SIZED HAIL.
Oct 3, 9:18 PM CDTHAIL 1.75Alma Center, WI
Oct 3, 9:19 PM CDTHAIL 0.25Merrillan, WI
Oct 3, 9:21 PM CDTHAIL 0.75Merrillan, WIPENNY SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 3, 3:34 PM CDTTornado WatchSPC8 hr
Oct 3, 6:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2006-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2006-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
746 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
530 m²/s²
Significant tornado parameter
0.0
Supercell composite
23.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 040112
SVRARX
WIC053-121-040230-
/O.NEW.KARX.SV.W.0154.061004T0111Z-061004T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
811 PM CDT TUE OCT 3 2006

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN WEST CENTRAL WISCONSIN...
  NORTHEASTERN TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 930 PM CDT

* AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF
  ELEVA...OR ABOUT 12 MILES SOUTHWEST OF EAU CLAIRE...AND MOVING
  SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELEVA AROUND 820 PM...
  STRUM AROUND 830 PM...
  OSSEO AND PLEASANTVILLE AROUND 835 PM...
  PRICE AND YORK AROUND 845 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4425 9116 4459 9154 4459 9092 4451 9093
      4451 9080 4442 9081 4442 9056 4431 9069

$$

SHEA
8 follow-up statements
000 
WWUS53 KARX 040124
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
824 PM CDT TUE OCT 3 2006

WIC053-121-040230-
/O.CON.KARX.SV.W.0154.000000T0000Z-061004T0230Z/
TREMPEALEAU WI-JACKSON WI-
824 PM CDT TUE OCT 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT 
FOR NORTHEASTERN TREMPEALEAU COUNTY AND ALL OF JACKSON COUNTY...

AT 819 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING 
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS JUST NORTH OF ELEVA...
ABOUT 15 MILES SOUTH OF EAU CLAIRE...MOVING SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STRUM AROUND 835 PM...
  OSSEO AROUND 840 PM...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR 
NO ADVANCED WARNING. VERY LARGE HAIL MAY FALL WITH THIS STORM SO 
STAY AWAY FROM WINDOWS AND DO WHAT YOU CAN TO PUT CARS INDOORS OR 
UNDER SHELTER.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4425 9116 4459 9154 4459 9092 4451 9093
      4451 9080 4442 9081 4442 9056 4431 9069

$$

SHEA
000 
WWUS53 KARX 040131
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 PM CDT TUE OCT 3 2006

WIC053-121-040230-
/O.CON.KARX.SV.W.0154.000000T0000Z-061004T0230Z/
TREMPEALEAU WI-JACKSON WI-
830 PM CDT TUE OCT 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT 
FOR NORTHEASTERN TREMPEALEAU COUNTY AND ALL OF JACKSON COUNTY...

AT 829 PM...QUARTER SIZED HAIL WAS FALLING AT ELEVA ACCORDING TO THE 
TREMPEALEAU COUNTY SHERIFF DEPARTMENT. WINDS WERE GUSTING TO 40 MPH.

THIS STORM WILL CONTINUE TO MOVE SOUTHEAST AND AFFECT THE 
COMMUNITIES OF STRUM AND OSSEO OVER THE NEXT 15 MINUTES. THE HAIL 
COULD GET LARGER.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR 
NO ADVANCED WARNING. VERY LARGE HAIL MAY FALL WITH THIS STORM SO 
STAY AWAY FROM WINDOWS AND DO WHAT YOU CAN TO PUT CARS INDOORS OR 
UNDER SHELTER.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4425 9116 4459 9154 4459 9092 4451 9093
      4451 9080 4442 9081 4442 9056 4431 9069

$$

SHEA
000 
WWUS53 KARX 040141
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
841 PM CDT TUE OCT 3 2006

WIC053-121-040230-
/O.CON.KARX.SV.W.0154.000000T0000Z-061004T0230Z/
TREMPEALEAU WI-JACKSON WI-
841 PM CDT TUE OCT 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT 
FOR NORTHEASTERN TREMPEALEAU COUNTY AND ALL OF JACKSON COUNTY...

AT 838 PM...A SEVERE THUNDERSTORM PRODUCING LARGE HAIL AND GUSTY 
WINDS WAS MOVING ACROSS FAR NORTHERN TREMPEALEAU COUNTY. LARGE HAIL 
IS LIKELY FALLING IN THE STRUM AREA AND NORTHWARD INTO EAU CLAIRE 
COUNTY.

THIS STORM WILL MOVE INTO OSSEO WITH LARGE HAIL BY 845 PM. TAKE 
COVER NOW

COMMUNITIES IN FAR NORTHERN JACKSON COUNTY WISCONSIN SHOULD ALSO 
PREPARE FOR LARGE HAIL...INCLUDING THE REQUA AND PRICE AREAS.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR 
NO ADVANCED WARNING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4425 9116 4459 9154 4459 9092 4451 9093
      4451 9080 4442 9081 4442 9056 4431 9069

$$

SHEA
000 
WWUS53 KARX 040145
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
845 PM CDT TUE OCT 3 2006

WIC053-121-040230-
/O.CON.KARX.SV.W.0154.000000T0000Z-061004T0230Z/
TREMPEALEAU WI-JACKSON WI-
845 PM CDT TUE OCT 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT 
FOR NORTHEASTERN TREMPEALEAU COUNTY AND ALL OF JACKSON COUNTY...

PEA SIZE HAIL WAS REPORTED IN OSSEO AT 844 PM. HAIL IS EXPECTED TO 
GET MUCH LARGER OVER THE NEXT 5 TO 10 MINUTES.

WIND GUSTS OF 40 TO 50 MPH MAY ALSO HIT THE REGION ALONG INTERSTATE 
94. WINDS GUSTED TO 40 MPH AT STRUM...ALONG WITH PEA SIZE HAIL 
EARLIER.

COMMUNITIES IN FAR NORTHERN JACKSON COUNTY WISCONSIN SHOULD ALSO 
PREPARE FOR LARGE HAIL...INCLUDING THE REQUA AND PRICE AREAS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4425 9116 4459 9154 4459 9092 4451 9093
      4451 9080 4442 9081 4442 9056 4431 9069

$$

SHEA
000 
WWUS53 KARX 040156
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
856 PM CDT TUE OCT 3 2006

WIC053-121-040230-
/O.CON.KARX.SV.W.0154.000000T0000Z-061004T0230Z/
TREMPEALEAU WI-JACKSON WI-
856 PM CDT TUE OCT 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT 
FOR NORTHEASTERN TREMPEALEAU COUNTY AND ALL OF JACKSON COUNTY...

AT 856 PM...QUARTER SIZED HAIL WAS REPORTED IN AND JUST SOUTHEAST OF 
OSSEO BY A SPOTTER.

AT 850 PM...A SEVERE THUNDERSTORM WAS OVER OSSEO...ALONG INTERSTATE 
94 BETWEEN EAU CLAIRE AND BLACK RIVER FALLS. LARGE HAIL IS LIKELY 
FALLING ACROSS FAR NORTHWEST JACKSON COUNTY AS WELL. WIND GUSTS OF 
40 TO 50 MPH ARE POSSIBLE BETWEEN OSSEO AND PIGEON FALLS AS WELL.

THIS STORM WILL CONTINUE TO TRACK SOUTHEAST TOWARDS NORTHFIELD...
HATFIELD AND ALMA CENTER IN JACKSON COUNTY. THE WARNING FOR 
NORTHEAST TREMPEALEAU COUNTY WILL BE CANCELLED EARLY.

LAT...LON 4425 9116 4459 9154 4459 9092 4451 9093
      4451 9080 4442 9081 4442 9056 4431 9069

$$

SHEA
000 
WWUS53 KARX 040203
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
903 PM CDT TUE OCT 3 2006

WIC121-040211-
/O.CAN.KARX.SV.W.0154.000000T0000Z-061004T0230Z/
TREMPEALEAU WI-
903 PM CDT TUE OCT 3 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEAST TREMPEALEAU COUNTY 
IS CANCELLED...

THE STORM THAT PRODUCED LARGE HAIL ACROSS NORTHERN TREMPEALEAU 
COUNTY HAS MOVED INTO JACKSON COUNTY. THE WARNING IS CANCELLED.

LAT...LON 4425 9116 4459 9116 4459 9092 4451 9093
      4451 9080 4442 9081 4442 9056 4431 9069

$$

WIC053-040230-
/O.CON.KARX.SV.W.0154.000000T0000Z-061004T0230Z/
JACKSON WI-
903 PM CDT TUE OCT 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT 
FOR JACKSON COUNTY...

AT 900 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL. THIS STORM WAS LOCATED NEAR LEVIS...ABOUT 15 MILES NORTHWEST
OF BLACK RIVER FALLS. THE STORM WAS MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALMA CENTER AROUND 910 PM...
  MERRILLAN AROUND 915 PM...AND
  HATFIELD AROUND 925 PM.

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 4 7 2 1 4.

LAT...LON 4425 9116 4459 9116 4459 9092 4451 9093
      4451 9080 4442 9081 4442 9056 4431 9069

$$

SHEA
000 
WWUS53 KARX 040217
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
917 PM CDT TUE OCT 3 2006

WIC053-040230-
/O.CON.KARX.SV.W.0154.000000T0000Z-061004T0230Z/
JACKSON WI-
917 PM CDT TUE OCT 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT 
FOR JACKSON COUNTY...

AT 910 PM...BASEBALL SIZE HAIL WAS REPORTED ALONG INTERSTATE 94 NEAR 
NORTHFIELD...ABOUT 12 MILES NORTHWEST OF BLACK RIVER FALLS IN 
JACKSON COUNTY. HAIL HAS ALSO BEEN REPORTED IN ALMA CENTER.

THIS STORM WILL CONTINUE TO TRACK TOWARDS THE MERRILLAN...HATFIELD
AND SEVENTEEN FLOWAGE AREAS BY 930 PM.

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 4 7 2 1 4.

LAT...LON 4425 9116 4459 9116 4459 9092 4451 9093
      4451 9080 4442 9081 4442 9056 4431 9069

$$

SHEA
000 
WWUS53 KARX 040220
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
919 PM CDT TUE OCT 3 2006

WIC053-040230-
/O.CON.KARX.SV.W.0154.000000T0000Z-061004T0230Z/
JACKSON WI-
919 PM CDT TUE OCT 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT 
FOR JACKSON COUNTY...

AT 918 PM...AMATEUR RADIO OPERATORS REPORTED GOLF BALL SIZE HAIL IN 
ALMA CENTER.

AT 919 PM...PEA SIZED HAIL WAS REPORTED IN MERRILLAN.

THIS STORM WILL CONTINUE TO TRACK SOUTHEAST AND AFFECT THE HATFIELD 
AREAS BY 930 PM.

LARGE HAIL IS THE MAIN THREAT. TAKE COVER

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 4 7 2 1 4.

LAT...LON 4425 9116 4459 9116 4459 9092 4451 9093
      4451 9080 4442 9081 4442 9056 4431 9069

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 3, 7:35 PM CDT, 36 minutes earlier.

Area forecast discussion, Oct 3, 7:35 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
735 PM CDT TUE OCT 3 2006

.UPDATE...LAPS AND TAMDAR CIN VALUES HAVE CONTINUED TO HOLD AT
100 J/KG OR ABOVE ACROSS THE ENTIRE FORECAST AREA THIS EVENING.
THUS...TORNADO THREAT HAS BEEN DIMINISHING. EVEN SO...MAIN SEVERE
WEATHER THREAT CONTINUES TO BE LARGE HAIL AND DAMAGING
WINDS...ESPECIALLY ACROSS PARTS OF NORTH CENTRAL AND CENTRAL
WISCONSIN.

LATEST RUC INDICATED HIGH CIN VALUES OF 100 J/KG OR ABOVE SHOULD
CONTINUE TO SUPPORT A CONTINUNING DECREASE IN TORNADO THREAT AS
BOUNDARY LAYER STABILIZES AND COOLS THIS EVENING. WILL CONTINUE TO
MONITOR SEVERE WEATHER THREAT.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

THOMPSON
Hazardous weather outlook, Oct 3, 7:22 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
722 PM CDT TUE OCT 3 2006

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-041100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
722 PM CDT TUE OCT 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A WARM FRONT EXTENDED ACROSS SOUTHWEST WISCONSIN AND ALONG THE
MINNESOTA IOWA BORDER TO A LOW PRESSURE SYSTEM OVER SOUTH CENTRAL
MINNESOTA. A COLD FRONT EXTENDED FROM THE LOW ACROSS NORTHWEST IOWA.
THIS SYSTEM IS EXPECTED TO ADVANCE EASTWARD TONIGHT...TRIGGERING
THUNDERSTORMS.

WHILE SEVERE WEATHER REMAINS A THREAT ACROSS THE AREA THIS EVENING...
THE TORNADO THREAT APPEARS TO BE DIMINISHING. THE PRIMARY THREAT WILL
BE LARGE HAIL AND DAMAGING WINDS...AS WELL AS LOCALLY HEAVY RAIN. THE
MAIN SEVERE WEATHER THREAT TIME WILL BE UNTIL AROUND 10 PM IN MUCH OF
SOUTHEAST MINNESOTA...AND UNTIL MIDNIGHT ACROSS SOUTHWEST WISCONSIN.
IN CENTRAL AND NORTH CENTRAL WISCONSIN...THE PRIMARY THREAT APPEARS
TO BE LARGE HAIL...WITH THIS THREAT CONTINUING UNTIL AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLOW MOVING COLD FRONT WILL PROVIDE THE NEXT CHANCE OF
THUNDERSTORMS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT...AS IT
MOVES SLOWLY SOUTHEAST THROUGH THE REGION. AT THIS TIME...IT IS TOO
EARLY TO DISCERN WHETHER ANY OF THESE THUNDERSTORMS WILL BECOME
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS GENERALLY ALONG AND EAST OF INTERSTATE 94 SHOULD
EXPECT ACTIVATION THIS EVENING. SPOTTER GROUPS ELSEWHERE ACROSS THE
AREA WILL WANT TO CONTINUE MONITORING LATEST RADAR IMAGES AND UPDATED
HAZARDOUS WEATHER OUTLOOKS TO BE PREPARED FOR POSSIBLE ACTIVATION.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

THOMPSON

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 9:27 PM CDTSevere Thunderstorm WarningARXClark, Jackson33 min
Oct 4, 4:02 AM CDTSevere Thunderstorm WarningARXVernon17 min
Oct 4, 4:22 AM CDTSevere Thunderstorm WarningARXRichland23 min
Oct 4, 4:44 AM CDTSevere Thunderstorm WarningARXRichland24 min
Oct 4, 5:15 AM CDTSevere Thunderstorm WarningARXCrawford16 min
Oct 4, 5:52 AM CDTSevere Thunderstorm WarningARXCrawford, Grant23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.